Gorbunov, O. G., 2025, A redescription of Bembecia strandi (Lepidoptera: Sesiidae)
Gorbunov, O. G., 2025, A redescription of Bembecia strandi (Lepidoptera: Sesiidae), Zoosystematica Rossica (China) 34 (1), pp. 138-148
publication ID |
https://doi.org/10.31610/zsr/2025.34.1.138 |
link to original document |
https://doi.org/10.31610/zsr/2025.34.1.138 |
document provided by |
Felipe |
Bembecia strandi | 139-146 |
No known copyright restrictions apply. See Agosti, D., Egloff, W., 2009. Taxonomic information exchange and copyright: the Plazi approach. BMC Research Notes 2009, 2:53 for further explanation.